Haven't posted for awhile so I thought I would give a update. Not much change and it sucks!!!!!! Dr. put me on Buspar 10 mgs a day to take in between xanax but they help with depression but not the shaky feeling. I am not sure if its anxiety or not. At this point my mind is tired of thinking. Why am I the only one that are getting these feelings? We all have fatigue, aches and pains, nausea sometimes but I seem to be the odd ball with the shakes. My hands and body don't shake to where you can see it, I feel it inside and it's a awful feeling.
Been getting ALOT of headaches which could be cause I am in full blown menopause the dr said. No warning for that one just went straight to full blown!!! Wasn't even in peri-menopause 6 months ago and now I am in full blown. Which can cause anxiety, headaches, bloating (like I need more) and the list goes on. So if Advil doesn't work for the headache I take a Oxycodone 5mgs and the headache stops but so does the shaky feeling and i feel almost like a normal person. Don't know which is worse, taking 3-4mgs a day of xanax right now and I think my body got use to the dose but I won't raise it, dr says I can but I am afraid to go to high cause it will be harder to get off from if i would have to or taking 1 Oxycodone 5mgs and 1 xanax at bedtime with my anti-depressant to help me sleep.
Dr. doesnt't want me on any hormonal meds if possible cause he said they can mess with blood counts plus I am high risk for breast cancer. I have had 3 lumpectomies and all were fine but I have 3 aunts on my mom's side that had breast cancer. I have alot of tiny cysts in my breasts but when they get big enough to feel by hand they remove them to play it safe. Plus their watching a cyst on left ovary. I say just take it all out then that's 1 less thing to worry about as far as cancer.
I still see the therapist every other week, was every week but just to much with all the dr visits and med co-pays. I feel a little better when I leave but she's not here the other 6 days. I am doing the go to a quiet place and just relax but I have a hard time doing that. Just can't get my mind where she wants it to go, I tried this before when I started getting migraines and it didn't work then. She said to write in journals which I had already been doing, take a walk which I do in the evenings now that it's not cold, watch a movie but I fall asleep but I don't shake when I lay down anyway. It's only when I am up and moving around.
I hadn't had to many problems with my acid reflux till lately. I don't eat much chocolate anyway but 1 bite and my acid reflux goes full blown. I have Aciphex but it doesn't work as well as my omeprazole (Prilosec) did when I was on that but they took me off and gave me this Aciphex. Why can't I take 1 Omeprazole in the morning cause I take my Gleevec at supper? What is the issue with the acid reflux meds and Gleevec in English terms so I understand it?
I am still PCRU as of last time but my meds were a couple days late this last time, damn paperwork got messed up, so we will see what happens next time. My kids got me tickets to go see Kid Rock and Sheryl Crow in Hershey, PA on July 10th and then I am going to to the beach July 16-23rd, hope I can do it all. If not i will just stay at the house but last year I was more relaxed at the beach than here at home.
My meds are still the same, Gleevec 400mgs, Zofran 8mgs, xanax 1mg 3-4 times a day, Buspar 10mgs a day, Elavil 60mgs at bedtime and Oxycodone 5mgs as needed. When I checked the drug interaction site the buspar didn't mix with I think it was the Elavil but dr said that just meant not to take together or not to take the same time as Gleevec or at bedtime cause of Elavil.
I feel like a basket case, am I going to have to live with these shakes forever? Even my therapist said it was from the other onc. stopping me "cold turkey" from a high dose of Elavil. It really messed me up and I may never be drug free when it comes to the shakes, said I was lucky I didn't have a seizure.
Well, that's about it for me, feel like I am getting no where except the crying is better. But I still have my moments where I feel like no cares about me but dr said that could be connected to the menopause. Onc. said the menopause was just another "whammy" added to my issues.
Will write another time, any suggestions or just advic